MathSciNet Relay Station
MathSciNet bibliographic data
MR746093 44A60 (26A48)
Hwang, J. S.; Lin, G. D. On a generalized moment problem. II. Proc. Amer. Math. Soc. 91 (1984), no. 4, 577–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement